Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Augmentations and ruling polynomials for Legendrian graphs

Byung Hee An, Youngjin Bae and Tao Su

Algebraic & Geometric Topology 22 (2022) 2079–2185
Abstract

We study and show the equivalence between two Legendrian isotopy invariants associated to a (bordered) Legendrian graph: the augmentation number via point counting over a finite field for the augmentation variety of the associated Chekanov–Eliashberg differential graded algebra, and the ruling polynomial via combinatorics of the decompositions of the associated front projection.

Keywords
Legendrian graphs, Chekanov–Eliashberg DGA, augmentation variety, ruling polynomial
Mathematical Subject Classification 2010
Primary: 57R17
Secondary: 05C31, 57M15
References
Publication
Received: 31 December 2019
Revised: 15 October 2020
Accepted: 28 March 2021
Published: 25 October 2022
Authors
Byung Hee An
Department of Mathematics Education
Teachers College
Kyungpook National University
Daegu
South Korea
Center for Geometry and Physics
Institute for Basic Science
Pohang
Sout Korea
https://geometry.knu.ac.kr/~anbyhee
Youngjin Bae
Department of Mathematics
Incheon National University
Incheon
South Korea
Tao Su
Department of Mathematics
École Normale Supérieure
Paris
France